# SDR SIMA20180923001

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 18,984 hours, 13,557 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON TAXI LOSS OF NOSE WHEEL STEERING CONTROL FOLLOWED BY HYD 3 LO PRESS, STEERING INOP AND SYSTEM 3 QUANTITY AT 0% FLUID REPORTED PUDDLED AROUND NOSE GEAR AND BEHIND AIRCRAFT ON TAXIWAY TOWED TO GATE. REF NRWC 542-ORD-02159 FOR THE R&R OF HYD LINE NR 2 ON NLG RETRACT ACTUATOR IAW AMM 32-32-09. OPS CHECK GOOD. NO LEAKS FOUND.
